i have add how does the meds effect me?
Q:i have add how does the meds effect me?
More Answers to “i have add how does the meds effect me?“If you mean adderall- It calms you doen amnd makes you concentrate on the details of just about everything. But watchout cause its highly addictive…if you mean ADD (attention Defict Disorder ) the meds should still do the same thing as far as side effects you better go back and ask the doc…. Hope theres no shrinkage
It will depend on what you are on. If you are on Ritalin, then it will make you SUPER hyper to the point of exhaustion, which leaves you tired and calm. Other meds tend to help you concentrate.
there are often metabolic affects when taking thoes medications. monitor blood pressure, pulse weight, height and liver functions
Each person responds to meds in his/her own individual way. Also, there are many meds for ADD and they can have different effects. You should have gotten written information with your prescription, telling what effects to expect, both good and bad. If you’re having a side effect you don’t like, tell your doctor. With so many meds available, your doctor should be able to find the right med for you.Good luck! My son has ADD, and the right medicine changed his life for the better.
All meds have different side effects on different people but ADD its self is something in the brain waves, the best way it was ever described to be was this:This is your normal brain waves VVVVVVVVVVVVVVVV and when you have ADD there is a gap in the brain waves and those waves when they reach that gap start bouncing all over the place, the Meds that they give you will build a bridge over the gap so they stop bouncing and become normal again.If the meds are giving you bad side effects, there are a lot of them out there, talk to your doctor about trying something else.Just so you know and hopefully gives you some piece of mind, Some very famous people had ADD and people with ADD are very creative so take your meds and let the creative juices flow. Depends on what medication you are taking. Often restlessness is a huge side affect with ADD drugs.
I am not sure if you are taking any meds yet but you may want to try taking Omega 3 oils. I have put a link to an article that talks about how Omega 3 oils can really help with ADHD.Good Luck.http://www.althealth.co.uk/services/info/supplements/Omega3.php